# SDR A6WA201543383

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 26,424 hours, 25,660 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door Motor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ASSIST MOTOR FWD MOUNT, RACKED LOWER SIDE.  R & R PAX DOOR ASSIST MOTOR FWD MOUNT WITH NEW MOUNT IAW SRM 51-42-06.
